Three-dimensional packings with rotations
Contribuinte(s) |
UNIVERSIDADE DE SÃO PAULO |
---|---|
Data(s) |
20/10/2012
20/10/2012
2009
|
Resumo |
We present approximation algorithms for the three-dimensional strip packing problem, and the three-dimensional bin packing problem. We consider orthogonal packings where 90 degrees rotations are allowed. The algorithms we show for these problems have asymptotic performance bounds 2.64, and 4.89, respectively. These algorithms are for the more general case in which the bounded dimensions of the bin given in the input are not necessarily equal (that is, we consider bins for which the length. the width and the height are not necessarily equal). Moreover, we show that these problems-in the general version-are as hard to approximate as the corresponding oriented version. (C) 2009 Elsevier Ltd. All rights reserved. |
Identificador |
COMPUTERS & OPERATIONS RESEARCH, v.36, n.10, p.2801-2815, 2009 0305-0548 http://producao.usp.br/handle/BDPI/30386 10.1016/j.cor.2008.12.015 |
Idioma(s) |
eng |
Publicador |
PERGAMON-ELSEVIER SCIENCE LTD |
Relação |
Computers & Operations Research |
Direitos |
restrictedAccess Copyright PERGAMON-ELSEVIER SCIENCE LTD |
Palavras-Chave | #Packing problems #Approximation algorithms #Orthogonal rotations #BIN PACKING #2-DIMENSIONAL PACKING #ALGORITHMS #Computer Science, Interdisciplinary Applications #Engineering, Industrial #Operations Research & Management Science |
Tipo |
article original article publishedVersion |